# SDR HEEA062532

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 214175122105
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUTION PANEL HAS INTERNAL SHORT.  NR 1 FUEL PRESSURE LIGHT STAYS ON.
